# SDR FDEA201206212291

- Difficulty date: June 21, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,346 hours, 27,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 411N25672
- Condition: Malfunctioned
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENTRY DOOR SLIDE PLACARD IS PROTRUDING WHEN IN DISARM POSITION.  ALL OTHER INDICATIONS SHOW  SLIDE DISARMED.  REMOVED LOWER AND MID INTERIOR CORES AND DOOR HANDLE REPLACED ROD ASSY AND TESTED PER MM 52-11-00-216-025.   OPS CHECKED GOOD,  NO RIGGING OR ADJUSTMENTS INVOLVED REINSTALLED INTERIOR COVERS AND DOOR HANDLE. OK FOR SERVICE.
